# SDR UALA2010062802303

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 61,622 hours, 11,308 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 77
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK L 1) OVERHEAT AT LT PACK OUTLET OR LT PACK COMPRESSOR OUTLET OR LT PACK FLOW CONTROL VALVES (FCVS) ARE CLOSED DUE TO: FCVS FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK FLOW SENSING FAILURE, OR  BOTH FCVS FAILED IN ANY POSITION. REPLACED LT UPPER FLOW CONTROL VALVE AND TESTED OK ON MAT LT SYS AIR ON TEST. STATUS MSG CLEARED.
